# SDR SWIA202055915

- Difficulty date: December 4, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL FS 661.00+90 TO FS 670 IS CORRODED SEVERAL PLACES.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED SIDE SEAT RAIL IN MID CABIN AT FS661.00+90 TO FS670.00 ON RIGHT HAND SIDE IAW CRJ 900 AMM 53-00-49-400-801 (CONFIG A07) (SEE CONTINUATION FOR FUTHER DETAILS)
